Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Some uniqueness theorems for linear water waves


Authors: Shih Liang Wen and M. S. K. Sastry
Journal: Quart. Appl. Math. 40 (1982), 93-100
MSC: Primary 76B15; Secondary 35Q20
DOI: https://doi.org/10.1090/qam/652053
MathSciNet review: 652053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Uniqueness theorems, under less restrictive conditions at infinity, for water of uniform finite depth, for the cliff problem and for waves on uniform sloping beaches are proved using the Phragmén-Lindelöf principle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76B15, 35Q20

Retrieve articles in all journals with MSC: 76B15, 35Q20


Additional Information

DOI: https://doi.org/10.1090/qam/652053
Article copyright: © Copyright 1982 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website